Semisimplicial Spectra
Matematika, Tome 10 (1966) no. 3, pp. 12-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_3_a1,
author = {D. M. Kan},
title = {Semisimplicial {Spectra}},
journal = {Matematika},
pages = {12--28},
year = {1966},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_3_a1/}
}
D. M. Kan. Semisimplicial Spectra. Matematika, Tome 10 (1966) no. 3, pp. 12-28. http://geodesic.mathdoc.fr/item/MAT_1966_10_3_a1/